Authors: Farah, Ilijas 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Powers of ℕ*
Journal: Proceedings of the American Mathematical Society
Volume: 130
Issue: 4
First page: 1243
Last page: 1246
Issue Date: 1-Jan-2002
Rank: M22
ISSN: 0002-9939
DOI: 10.1090/S0002-9939-01-06191-3
Abstract: 
We prove that the Čech-Stone remainder of the integers, ℕ*, maps onto its square if and only if there is a nontrivial map between two of its different powers, finite or infinite. We also prove that every compact space that maps onto its own square maps onto its own countable infinite product.
Keywords: Čech-Stone compactifications | Continuous images | Product spaces
Publisher: American Mathematical Society
Project: National Science Foundation (USA), Grants DMS-0070798 and PSC-CUNY

Show full item record

SCOPUSTM   
Citations

1
checked on Jul 20, 2024

Page view(s)

39
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.